# SDR CALA2023040300979

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 8100033902
- Condition: Cracked
- Location: Lav J Lh Forward
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV J L/H FWD PROXIMITY LIGHT FOUND CRACKED(P/N 81000-33902) REF HAECO NON-ROUTINE NO.9407543 - ORIGINATED BY EMP V903178 SPEC NO .B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED LAV J L/H FWD WALL PROXIMITY LIGHT AND OPS CHECKED,THE RESULT WAS ''SATIS'' IAW 33-51-10-962-17 3 REV 138,IDI BY EMP V903214
